@article{lmcs:9069,
    title      = {A Cubical Language for Bishop Sets},
    author     = {Jonathan Sterling and Carlo Angiuli and Daniel Gratzer},
    url        = {https://lmcs.episciences.org/9069},
    doi        = {10.46298/lmcs-18(1:43)2022},
    journal    = {Logical Methods in Computer Science},
    issn       = {1860-5974},
    volume     = {Volume 18, Issue 1},
    eid        = 43,
    year       = {2022},
    month      = {Mar},
    keywords   = {Computer Science - Logic in Computer Science, Mathematics - Logic},
}